# SDR SWAA2025050554046

- Difficulty date: April 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOES NOT WORK BATTERY PACK LOCATED ON CEILING PANEL AT FWD GALLEY AREA 2025-232381<[01] REPLACED BATTERY PACK LOCATED ON CEILING PANEL AT FWD GALLEY AREA IAW B737-700 AMM 33-51-06-960-805 STEP 4.A THRU 4.E (6)(B) PERFORMED OPERATIONAL TEST; TEST IS OK;[02] CORRECTED STEP 1 REPLACED BATTERY PACK LOCATED ON CEILING PANEL AT FWD GALLEY AREA IAW B737-700 AMM 33-51-06-960-805 STEP 4.E(1)(2) AND 4.E(4) THRU 4.E(6) PERFORMED OPERATIONAL TEST; TEST IS OK;[03] TASK COMPLETED
